首页    期刊浏览 2025年03月01日 星期六
登录注册

文章基本信息

  • 标题:Analysis of Multibase Scalar Point Multiplication Scheme in ECC
  • 本地全文:下载
  • 作者:Kirti Chawla ; Om Pal Yadav
  • 期刊名称:International Journal of Computer Science and Information Technologies
  • 电子版ISSN:0975-9646
  • 出版年度:2014
  • 卷号:5
  • 期号:3
  • 页码:3159-3164
  • 出版社:TechScience Publications
  • 摘要:Development and research in cryptography has shown that RSA and Diffie-Hellman has is becoming more and more unsafe and Elliptic curve Cryptography is becoming a new trend in future for public key cryptosystem. The safety level of ECC with small size key is same as that of earlier cryptosystem with large size key. In this paper Nicolas Meloni’s,2 2012 springer algorithm for addition of points on elliptic curve is combined with multibase concept and set generation given in “on-the-fly multi-base recoding for ecc scalar multiplication without pre-computations” by thomas chabrier and arnaud tisserand to improve the speed of the scalar multiplication.In this paper by combining the multibase and Zeckendorf concept number of multiplications and squarings are reduced on the cost of addition. Comparative analysis of proposed algorithm and some previous approaches is also discussed in last section.
  • 关键词:Elliptic curve; Public Key Cryptosystem;Scalar Point multiplication; Zeckendorf representation
国家哲学社会科学文献中心版权所有